# SDR SWIA202162853

- Difficulty date: August 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS ON L/H AILERON REF. CRJ 700 AMM20-31-00-400-802-A01 FOR BUSHINGS AND CRJ700 AMM 20-31-00-400-804-A01 FOR BEARINGS
